# SDR SWIA200921279

- Difficulty date: January 6, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 29,765 hours, 42,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT FLOOR SEAT TRACK AFT END CORRODED.  REPLACED SEAT TRACK PER AMM.
